Seguir
John Goodrick
John Goodrick
Associate Professor of Mathematics, Universidad de los Andes, Bogotá
E-mail confirmado em uniandes.edu.co - Página inicial
Título
Citado por
Citado por
Ano
Dp-minimality: basic facts and examples
A Dolich, J Goodrick, D Lippel
Notre Dame Journal of Formal Logic 52 (3), 267-288, 2011
772011
Strong theories of ordered abelian groups
A Dolich, J Goodrick
Fundamenta Mathematicae, 2015
412015
A monotonicity theorem for dp-minimal densely ordered groups
J Goodrick
The Journal of Symbolic Logic 75 (1), 221-238, 2010
362010
Homology groups of types in model theory and the computation of H_2(p)
J Goodrick, B Kim, A Kolesnikov
The Journal of Symbolic Logic 78 (4), 1086-1114, 2013
26*2013
Groupoids, covers, and 3-uniqueness in stable theories
J Goodrick, A Kolesnikov
The Journal of Symbolic Logic 75 (3), 905-929, 2010
232010
Amalgamation functors and boundary properties in simple theories
J Goodrick, B Kim, A Kolesnikov
Israel Journal of Mathematics 193 (1), 169-207, 2013
182013
Amalgamation functors and homology groups in model theory
J Goodrick, B Kim, A Kolesnikov
Proceedings of the ICM 2014 2, 2014
152014
Parametric Presburger arithmetic: logic, combinatorics, and quasi-polynomial behavior
T Bogart, J Goodrick, K Woods
Discrete Analysis, 2016
122016
A characterization of strongly dependent ordered Abelian groups
A Dolich, J Goodrick
Revista Colombiana de Matemáticas 52 (2), 139-159, 2018
102018
Type-amalgamation properties and polygroupoids in stable theories
J Goodrick, B Kim, A Kolesnikov
Journal of Mathematical Logic 15 (1), 2015
102015
Abelian groups as aec’s
J Baldwin, W Calvert, J Goodrick, A Villaveces, A Walczak-Typke
preprint 200, 2007
102007
When are elementarily bi-embeddable structures isomorphic
J Goodrick
Ph. D. thesis under Thomas Scanlon at UC Berkeley, 2007
10*2007
Homology groups of types in stable theories and the Hurewicz correspondence
J Goodrick, B Kim, A Kolesnikov
Annals of Pure and Applied Logic, 2017
92017
Tame topology over definable uniform structures
A Dolich, J Goodrick
arXiv preprint arXiv:1505.06455, 2017
6*2017
Periodic behavior in families of numerical and affine semigroups via parametric Presburger arithmetic
T Bogart, J Goodrick, K Woods
Semigroup Forum, 1-17, 2021
52021
Parametric Presburger arithmetic: complexity of counting and quantifier elimination
T Bogart, J Goodrick, D Nguyen, K Woods
Mathematical Logic Quarterly 65 (2), 237-250, 2019
52019
The Schroder-Bernstein property for a-saturated models
J Goodrick, MC Laskowski
Proceedings of the American Mathematical Society 142 (3), 1013-1023, 2014
52014
A parametric version of LLL and some consequences: parametric shortest and closest vector problems
T Bogart, J Goodrick, K Woods
SIAM Journal on Discrete Mathematics 34 (4), 2363-2387, 2020
32020
The Schröder-Bernstein property for weakly minimal theories
J Goodrick, MC Laskowski
Israel J. Math. 188, 91-110, 2012
22012
Bounding quantification in parametric expansions of Presburger arithmetic
J Goodrick
Archive for Mathematical Logic 57 (5), 577-591, 2018
12018
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20